# SDR YENA2022032300299

- Difficulty date: January 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N505
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CRACK EMERGENCY EXIT DOOR 834 AFT FRAME SEGMENT 1 IN PASSENGER (1EA) (CRACK LENGTH:2.300 INCH); REF AEROMAN N/R 2021-491638, REPLACED SEGMENT (2EA), BEAM (3EA) AND FASTENER LOC ON EMERGENCY EXIT DOOR 843 PASSENGER CABIN IAW SRM A320 51-42-11, THIS JOB WAS DOCUMENTED ON JOB CARD A320-52-1144-02-JB, EC A320-52-1144, MAJOR REPAIR
